Topics Diaper rash
  Topics Diaper rash

Diaper rash

Find latest answers to Diaper rash questions, Diaper rash articles, Diaper rash news and clinic/doctors who deal with Diaper rash.

red blotchy rash on inner thighs and under arms going down under breasts and on inner buttocks

Hello, You have written that you are not diabetic. For natural protection from fungal infection and also to help healing , one should protect the affected parts from accumulation of humidity. Exposure to fresh air freely and keeping it reasonably dry helps healing. Exposure to hot climate should be avoided. Over the counter Fluconazole lotion is a simple remedy to help by local application. This is not a dangerous illness or condition. Feel free to ask more questions. ...

Read Complete Answer



Well doc, i had fever for 18 days with pain on side where the liver is...then came a rash on the lower thigh and the biopsy of that is talking of autoimmune. the doctors have given heavy steroids to get the fever down which finally worked. I want to now consult a doctor who can help...shd i consult an immunologist?

Hi, Well you can consult an immunologist,if your fever was not normally controlled and it had to be controlled by steroids. Otherwise it is difficult to get or understand some thing without looking at tests. You can also consult a md medicine for a secound opinion before consultint an immunologist. ...

Read Complete Answer


I AM USING THE FOLLOWING TABS/CAPS FOR GB SYNDROME. NOW I AM SUFFERING FRM ALLERGIC RASH WITH ITCHING ON THE WHOLE OF MY BODY. 1. ALDONIL.,2. RENERVE PLUS.,3.NEUOROPILLL 100., 4.VERNACE ALONGWITH THE ABOVE I AM USING THE FOLLOWING MEDICINES FOR BP AND DIABETICS 1.ERITEL 40.,2.ZANUMET50/1000.,3.PREGEB M OD 75., 4.STANLIP 145.,ECOSPIRIN75 NOW I AM USING ALEGRA 180 FOR ALLERGY. PL LET ME KNOW(1) WHICH DRUG CAUSES ME ALLERGY (2)WHEN NORMALICY WILL COME TO MY BLOOD CIRCULATION TO THE LOWER LIMBS (3) WHETHER THE ABOVE DRUGS ARE ADVICED FOR GBS

Hi, If this is so then you are giving very clear history that it is when you used these two drugs when all this happened,who prescibed you with these two drugs cause the two drugs are the same. Now since the itching is resolved it will be advisable to get your medicines changed or if you were not having allergy with the company product then you can also use that to. No the pathology in GB syndrome is very complex and it is not that it affects only blood circulation. There are many more treatmen ...

Read Complete Answer


Bad charlie horses in my one foot and back of my leg all the time, i keep waking up in pain from them, i have a rash on my belly, and sides its itchey , i have puss on my throat a sore ear , and it feels like some one took a base ball bat to my ribs. Whats wrong with me ? Now my one son has a sore throat , and the other has my same rash.

you have cramps in legs and foot take calcium rich foods and take calcium and vitamin Dsupplements you need complete detoxification take very light diet with plenty of liquids fruits and vegetables take anti biotics with antiinflammatory drugs for 3days 2times daily you have a viral infection it takes 7to 10 days tobe relieved ...

Read Complete Answer


My 21 month old daughter keeps grabbing her diaper in the vagina area and sayin ouchie or I pooped. She has been very fussy for the past 2 days and has had a low grade fever. She has no signs of a diaper rash just a little on the red side which is normal. I put desitin on her. Could it be a uti? I've had a bunch of them in the past.

IT IS A CASE OF DIAPER RASH NEEDS MAINLY TO KEEP OPEN GENITAL AREA,CLEAN PROPERLY THE GENITALS AFTER VOIDING,,APPLY OIL AND APPLY FACE POWDER, IF IT IS OK OR ELSE PL APPLY SOOTHING AGENT LIKE ZOLE OINT,RASHFREE OINTMENT AFTER PASSAGE AND CLEANING OF GENITALS. ...

Read Complete Answer


My 6 year old daughter developed a rash, started as red dots. Has now expanded to black and blue splotches , slightly raised. This is right below her waist line

any kind of rash needs a local clinical evaluation. as per mentioned description, this rash can be due to local trauma, now healing. or any viral infection with decreased platelet count. so it better be evaluated and investigation done at nearest pediatrician. ...

Read Complete Answer




1)My Mother 81 Yr Old. Last 6 months is having high B.sugar (@250 ). 2)Earlier last 15 years she has been taking Stamlo 2.5, Nebistar 5mg, Telesartain, etc. BP/ Palpitation under control. 3) Whenever now she has taken Diabetics tablets - Always associated with loose motion . Diabetic Specialist has tried different diiferent drugs but result is same. 4)Now she is having Rash all over body . Dermatologist consulted . Tablets oinments applied for last 1-year .no improvement. Dermatologist attributing to BP Tablets & Blood sugar.

sugar control is necessary for dermatological infections. RBS of 250 is high. Get her HbA1c test done. at her age ideal goal should be somewhere near 7% -7.5%. some antidiabetic medication like metformin is known to cause gastric discomfort. there are certain other newer options of anti diabetic medicines like DPP4 inhibitors that might help to control sugars. More details of blood & urine reports required to advice further ...

Read Complete Answer


Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1403 Doc Points

Dr. Naveen Arya

  • Ayurvedic Medicine
  •  Amritsar, India
  •  183 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. shyamala R.KOPP

  • General Physician
  •  Gokak, India
  •  175 Doc Points

Dr. Venugopal Rao Tatikonda

  • Ayurvedic Medicine
  •  Hyderabad, India
  •  141 Doc Points

Dr. Isha Deshmukh

  • Pediatrician
  •  Mumbai, India
  •  351 Doc Points

Dr. Sanmati Thole

  • Pediatrician
  •  Aurangabad, India
  •  131 Doc Points

Dr. nandita chatterjee

  • Pediatrician
  •  Kolkata, India
  •  313 Doc Points

Dr. Nikhil Prabhu

  • Diabetologist
  •  Mumbai, India
  •  211 Doc Points

Dr. Sambasivam kalpathiananthanarayanan

  • Cardiologist
  •  Coimbatore, India
  •  321 Doc Points